Pacific Journal of Mathematics

Propagation of hypo-analyticity along bicharacteristics.

S. Berhanu

Article information

Source
Pacific J. Math., Volume 138, Number 2 (1989), 221-232.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650147

Mathematical Reviews number (MathSciNet)
MR996198

Zentralblatt MATH identifier
0684.35026

Subjects
Primary: 35A20: Analytic methods, singularities
Secondary: 35B65: Smoothness and regularity of solutions 35D10

Citation

Berhanu, S. Propagation of hypo-analyticity along bicharacteristics. Pacific J. Math. 138 (1989), no. 2, 221--232. https://projecteuclid.org/euclid.pjm/1102650147


Export citation

References

  • [1] M. S. Baouendi, C. H. Chang and F. Treves, Microlocal hypo-analyticity and extensions of CR functions, J. Differential Geom., 18 (1983), 331-391.
  • [2] S. Berhanu, Hypo-analytic pseudodifferential operators, Dissertation, Rutgers University (1987).
  • [3] N. Hanges, Propagation of analyticity along real bicharacteristics, Duke Math. J., 49(1981), 269-277.
  • [4] L. Hormander, Linear differential operators, Proc. Internat. Congress Math. (Nice, 1970), Vol. 1, Gauthier-Villars, Paris, 1971, pp. 121-133.
  • [5] J. Sjostrand, Propagationof analytic singularitiesfor secondorderDirichlet prob- lems III,Comm. P. D. E., 6 (5) (1981), 499-567.